loading... close

I just finished 4 dose dense chemo treatments of AC approximately a month ago. Since then I've been getting hot flashes that have only increased in frequency. Is this a definite sign of the dreaded early onset menopause? P.S. I just turned 27.

Anj Donahue Profile
Asked by

anonymous

Survivor since 2012 over 7 years
 
  • Tiffani Warila Profile
    匿名
    了解乳腺癌
    I had 4 A/C followed by 4 taxol, finished in early November 2011. I did get my period back in march 2012, after 8 months of not having it. Your body is going through so much with chemo, it takes a while for it to get back to a "new" normal. I turned 30 in February. I went through 34 radiation treatments and am now on tamoxifen (started about 3 weeks ago). Only time will tell what will happen with my period now that I'm taking that. Fingers crossed for some normalcy! Best of luck!
    over 7 years Comment Flag
  • K G Profile
    匿名
    乳癌幸存者从 2011
    No, it is not a definite clear sign menopause. I finished all my chemo last October. I like you had hot flashes, but have had 2 periods since. I am 34. I know it is such a scary time, just hang in there and give it some time. Congrats on getting through AC.
    over 7 years Flag
    • Anj Donahue Profile
      匿名
      乳癌幸存者从 2012

      Thanks for replying! I'm grateful to hear that it may go away. :) How long did it take for your hot flashes to disappear after chemo, of I may ask?

      over 7 years Flag
    • Thumb avatar default
      匿名
      了解乳腺癌

      No I get hot flashes to after chemo since march and I'm 23 years but I still get them all the time I think cause of the treatment your body is not use to or maybe you should ask your doctor about it.

      over 7 years Flag
    • Lisa Taylor Profile
      匿名
      乳癌幸存者从 2011

      Are you on Tamoxifen ! It will give you hot flashes!

      over 7 years Flag
    • K G Profile
      匿名
      乳癌幸存者从 2011

      I was still having hot flashes until about a month ago. I started taking black cohosh, and I haven't had one since. It is a herb you can buy at a pharmacy, walmart, target etc. I am on Tamoxifin. It is such an issue for us young people, so...

      更多

      I was still having hot flashes until about a month ago. I started taking black cohosh, and I haven't had one since. It is a herb you can buy at a pharmacy, walmart, target etc. I am on Tamoxifin. It is such an issue for us young people, so stressful! Not many of us want to be in menopause before the usual age. I never hoped for my period so much :). Good luck, keep us posted.

      over 7 years Flag
  • Erin Timlin Profile
    匿名
    乳癌幸存者从 2011
    oops...I doubt you are entering early menopause. Talk to your oncologist.
    over 7 years Comment Flag
  • Erin Timlin Profile
    匿名
    乳癌幸存者从 2011
    I don't think it's a clear sign of menopause either, especially at your age. I am 36 and finished 8 rounds of AC and taxol in March and while I haven't experienced the hot flashes, I think they could be a normal side effect that is still persisting for you a month later. My oncologist told me if I were 10 years older, I could bank on the early menopause, yet if I were 10 years younger, I'd be fine to go back to my normal cycle. He was unsure of what would happen to me in my mid-30's but I have also returned to a cycle of sorts, so I doubt very much you
    over 7 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word